U.S. doctors online nowAsk doctors free
Fremont, CA
A 21-year-old female asked:

is there any medication to teat jaundice? i got jaundice due to taking tetracycline. while, i've stopped it since 4 months ago, eyes are still yellow.

1 doctor answer1 doctor weighed in
Dr. Jeffrey Juchau
Family Medicine 33 years experience
No: there is no medication. Sunlight will help with the breakdown of bilirubin which causes jaundice that is why we use light therapy for babies. Mostly tincture of time is the cure.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 22, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.